A Note on Iterations-based Derivations of High-order Homogenization Correctors for Multiscale Semi-linear Elliptic Equations
2016 (English)In: Applied Mathematics Letters, ISSN 0893-9659, E-ISSN 1873-5452, Vol. 58, 103-109 p.Article in journal (Refereed) Published
This Note aims at presenting a simple and efficient procedure to derive the structure of high-order corrector estimates for the homogenization limit applied to a semi-linear elliptic equation posed in perforated domains. Our working technique relies on monotone iterations combined with formal two-scale homogenization asymptotics. It can be adapted to handle more complex scenarios including for instance nonlinearities posed at the boundary of perforations and the vectorial case, when the model equations are coupled only through the nonlinear production terms.
Place, publisher, year, edition, pages
2016. Vol. 58, 103-109 p.
Homogenization, Justification of the asymptotics, Corrector estimates
Natural Sciences Mathematics
Research subject Mathematics
IdentifiersURN: urn:nbn:se:kau:diva-40584DOI: 10.1016/j.aml.2016.02.009ISI: 000375523100016OAI: oai:DiVA.org:kau-40584DiVA: diva2:905011